Feedback on Ortho Tri-Cyclen, page 34
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Gained too much weight on Ortho Tri-cyclen LO
I have been on Ortho Tri-cyclen LO for 8 months now and I am unsure what is happening to me! I have gained so much weight that my clothes don’t fit anymore and everyone that I know asks if I am pregnant! They swear I have that “pregnant look”! I have been getting my full periods regularly and have even taken a pregnancy test at my gynecologist’s office, which came back negative. Help! Sincerely,
AskDocWeb: Maybe you should have an ultra sound done to make sure there is not something else happening to you. At least discuss this with your doctor because it sounds like it is becoming unacceptable.
Subj: On Ortho Tri-cyclen Lo and no period
I have been on Ortho Tri-cyclen Lo for about three months now and have not experienced any problems until now. I have just recently started on the inactive pills or the green pills and I have not yet gotten my period. I have read that missing a period does not always mean your pregnant, but I am worried that there may be a problem since I have been on the pill for about three months. Is there any need to worry about pregnancy? Has anyone on Ortho Tri-cyclen Lo experienced this before?
AskDocWeb: Yes, we’ve heard a few reports of women becoming pregnant while on Ortho-lo, but also stress or illness or being on an antibiotic may cause it to be irregular.
Subj: Breakthrough bleeding
I am on the 2nd month of Ortho Tricyclen…I just switched from Ortho Tricyclen Lo after 4 months of being on it and bleeding through the 4th month like you weren’t supposed to. Now on my 2nd month of Ortho Tricyclen I just noticed I had breakthrough bleeding. I have been running every day lately, does that cause problems with the pill? Or does it mean I should switch to a different kind of pill since Lo and Regular made me have breakthrough bleeding?
AskDocWeb: Break through bleeding is alright, running doesn’t affect problems with the pill. Give it more time.
Subj: Changes in period
I’ve been on Ortho for about 4 years now, and I started to notice that recently my periods are getting much lighter and shorter. My PMS syptoms have stayed the same, if not gotten worse (bloating, stress, moodiness, cramps, etc.). I also stopped bleeding at night all together, but once I wake up I bleed again. I only use tampons and when I change them, there is blood, but when I pee there is nothing. Is it normal for me to have regular PMS symptoms, with a lighter period that only shows when I use tampons, and not while I’m sleeping? I heard that after a long time of using BC women’s periods can get lighter and shorter. My boyfriend and I are sexually active, but almost always use a condom, and I am usually good about taking my pill within the same time span every night (between 10-12). Should I be worried or is this normal?
AskDocWeb: It does not sound normal. If you’re in your 20’s or 30’s this shouldn’t be happening. Suggest you tell your doctor as it might be time to change your birth control.
Subj: Ortho tri-cyclen lo and irregular periods
I have been on ortho tri-cyclen lo for almost a month now. When I started taking it, I was on my period, and then stopped in a week like I normally do. Now within the same month, I have been on my period again for about 8 days now. There were 5 days in between the two periods. I have never been this irregular and have never previously had more than one menstrual cycle in a month, as a matter of fact I’m usually a little late. Could this be due to the pill and if so, will my body adjust and quit this excessive menstrual cycle?!
AskDocWeb: Yes, your body will adjust and become regular within three months. If not, see your physician.
Subj: Terrified of Biaxin affects
I have been taking biaxin for 10 days. This is day 11 and I think I’m pregnant. I just read that biaxin can cause birth defects-how common is that and is that if you are in your 5th week onward of pregnancy. I am so terrified.
AskDocWeb: This is something that you need to discuss thoroughly with your doctor. Since Biaxin (clarithromycin) may have the potential to cause birth defects, it is prescribed during pregnancy only when there is no alternative, but it is still prescribed.
Subj: Stopping the pill
If I decide to stop taking the pill, is it better to wait until I finish all the pills in the package or can I stop whenever?
AskDocWeb: You would be better off to wait until you finish the pack.
Subj: Concerned about getting pregnant
I been on the pill for about 6 months already and I still experience nausea. It’s not that bad anymore because the first months were worse. Hopefully the nausea goes away completely. Before using this pill my period was very irregular and now its not. I would like to know if the green pills which are the last pills to take protect me from getting pregnant because I’m already in my 3rd green pill and I had sex in those 3 days with my boyfriend ejaculating inside me. Thanx,
AskDocWeb: You will not become pregnant unless you forgot to take a pill within a pack.
Subj: Anything is better than Marvelon
I was on Marvelon or Desogen (American version) for ten years and in the last two years of taking began to go severely downhill! I had swollen painful breasts and lower back pain, bizarre food cravings, hot flashes, exhaustion for NO REASON and steadily increasing depression, a marked increase in varicose veins, bruising for no reason and began having these PMS-like symptoms the majority of the month (like 20 days of the month at its worst and most dysfunctional). I recently switched to ortho tri cyclen low and have taken it or just over two weeks. Thus far I notice that I feel bloated and am gaining a bit of weight but do not have the appetite I used to!?! As far as the depression I feel as if a weight has been lifted off of me! I am the most hyper I’ve ever been in many years. I get up earlier and feel upset to the point of tears FAR less often. The first few days on ortho I experienced an hour’s worth of nausea after taking my pill but that has long since faded and I switched up to the light blue color pills with no apparent issues. I am keeping my eye out for side effects and trying not to be biased by the relief I now feel (from being off of Marvelon). The true test will be when my period comes (or doesn’t). I hope this pill is a keeper. Anything in the world is better than Marvelon and what I’ve been through on it. I’d rather have been pregnant.
Subj: Hives are spreading
I just started othro tri-cyclen lo… and am developing hives on my body and they seem to be spreading. Is this a side effect of the pill. Thanks,
AskDocWeb: Hives are a sign of an allergic reaction. Oral Benadryl will slow down the hives but please, call your doctor and tell them about this as soon as possible. If you develop any trouble breathing or swallowing call the 911 emergency line.
Subj: New on birth control pills
Hi I have been on ortho tri-cyclen for only a month now and I am on the green pills but haven’t had my period so I was wondering when am I supposed to get it?
AskDocWeb: Be patient, it takes up to 90 days to have your mensis to become regular.
Subj: Want to have a baby
Hi. I have recieved a pack of ortho tryclclen lo. I have not taken them yet but. I have not had a period in 5 months and my doc said they would regulate my period. But me and my fiance are trying for a baby. We went a whole year trying and nothing happened. So I’m wondering if I get on these pills for 2 or 3 months would it increase my chances. I’ve taking blood work but they say they can’t find anything wrong. Should I start and see how it turns out or should I wait and pray for a period?
AskDocWeb: Yes, taking a birth control would help you begin having regular periods. Once your period is regular then you will have a better chance of becoming pregnant when you quit the pills.
Subj: Hair loss and birth control pills
I had taken Otc for 5 years with no problems and then switched to otc-lo and my hair started to shed like crazy. It was definitely shedding at a much quicker rate than it was growing. Could this be a side effect of the otc-lo?
AskDocWeb: Yes, it could, hair loss has been reported by other types of birth control too.
Subj: Cramps are gone and periods are lighter
I’m 18 years old and I started taking Ortho Tricyclen Lo about two and a half months ago. Before I began taking the pill, I experienced horrible menstrual cramps and heavy periods. The cramps are now gone, my periods are much lighter and I’ve also noticed that my breasts are slightly larger. So far, there hasn’t been any significant changes in my skin.
AskDocWeb: Ortho-Lo as reported by others does not help with acne. They’ve had to use other products for that. Please take a look at Acnezine, it’s a good combination product for acne, and let us know what you think.
Subj: Breast tenderness and hair loss
I have been on Ortho tri cyclen lo for 4 months now and each month my period started at a different time which I’m sure is normal for the first few months. However, I had hair loss, one sore breast before my pms symptoms were suppose to start, and just this month my appetite has increased significantly. I hope everything is ok, I took Yasmin before and it was awful emotionally, lo isn’t as bad but given the physical symptoms should I switch again?
AskDocWeb: Breast tenderness and hair loss seems to be common with birth control pills. Have you tried the new Nuva Ring?
Read more feedback
Report – 30 – 31 – 32 – 33 – Page 34 – 35 – 36 – 37 – 38 – Last Page 175